# SDR 2015FA0000445

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 852 hours
- System (JASC): 2422 · AC Inverter
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Part time: 852 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR BRACKET CRACKED.
